Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 438, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Sep 7, 2012, 9:34 PM CDT for 6 counties in Tennessee; DeSoto County, Marshall County, Mississippi; Crittenden County, Mississippi County, Arkansas. It was in force for 41 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2012, 9:34 PM CDT (02:34 UTC)
- Expired
- Sep 7, 2012, 10:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Crittenden County, AR, Mississippi County, AR, DeSoto County, MS, Marshall County, MS, Crockett County, TN, Fayette County, TN, Haywood County, TN, Lauderdale County, TN, Shelby County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 33 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 9:47 PM CDT | TSTM WND DMG | Lakeland, TN | SEVERAL FOR SALE SIGNS WERE BLOWN DOWN AND A SPEED LIMIT SIGN WAS MOVED. LARGE TREE LIMB WAS ALSO BLOWN DOWN. |
| Sep 7, 9:50 PM CDT | TSTM WND DMG | 3 E Downtown Memphis, TN | TWO EASTBOUND LANES OF WALNUT GROVE BETWEEN PRESCOTT AND HIGHLAND ARE BLOCKED BY HUGE LIMB. |
| Sep 7, 9:52 PM CDT | TSTM WND GST 0 | Atoka, TN | 68 MILE PER HOUR WIND GUST MEASURED NEAR BORDER OF SHELBY AND TIPTON COUNTIES. |
| Sep 7, 9:52 PM CDT | TSTM WND GST 68 | Atoka, TN | 68 MILE PER HOUR WIND GUST MEASURED NEAR BORDER OF SHELBY AND TIPTON COUNTIES. |
| Sep 7, 9:55 PM CDT | TSTM WND DMG | Bartlett, TN | POWER POLES DOWN ON OAK ROAD. |
| Sep 7, 10:10 PM CDT | TSTM WND DMG | 5 N Byhalia, MS | POWER POLES DOWN CAUSING MINOR POWER OUTAGES. |
| Sep 7, 10:15 PM CDT | TSTM WND DMG | 3 Wsw Millington, TN | TREE DOWN OVER POWER LINES AT INTERSECTION OF OLD MILLINGTON AND LITTLE JOHN. POLES DOWN AS WELL. 50 TO 60 MILE PER HOUR ESTIMATED WIND GUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 7, 5:15 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Sep 7, 8:10 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 2.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2285 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1708 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
761
WUUS54 KMEG 080234
SVRMEG
ARC035-093-MSC033-093-TNC033-047-075-097-157-167-080315-
/O.NEW.KMEG.SV.W.0438.120908T0234Z-120908T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
934 PM CDT FRI SEP 7 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRITTENDEN COUNTY IN EASTERN ARKANSAS...
SOUTHERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
NORTHERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
NORTHERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
SOUTH CENTRAL CROCKETT COUNTY IN NORTHWEST TENNESSEE...
FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
SOUTHERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
SHELBY COUNTY IN SOUTHWEST TENNESSEE...
TIPTON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 1015 PM CDT
* AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
OSCEOLA TO MEEMAN SHELBY FOREST STATE PARK TO EDMONDSON...OR ALONG
A LINE EXTENDING FROM OSCEOLA TO MEEMAN SHELBY FOREST STATE PARK TO
12 MILES WEST OF WEST MEMPHIS...AND MOVING EAST SOUTHEAST AT 50
MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KEISER...
LUXORA...MARION...OSCEOLA...WEST MEMPHIS...WILSON...HORN LAKE...
OLIVE BRANCH...SOUTHAVEN...BARTLETT...BROWNSVILLE...COLLIERVILLE...
COVINGTON AND GERMANTOWN.
THIS WARNING ALSO INCLUDES AREAS NEAR BRANDYWINE LAKE...CHISHOLM
LAKE...CORONEE LAKE...LAKE MCKELLAR...OPEN LAKE...SUNK LAKE...THE
CHUTE AND WAPANOCCA LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3534 9034 3580 9008 3575 8902 3568 8906
3569 8907 3562 8907 3543 8916 3543 8918
3537 8918 3488 8938 3490 9041
TIME...MOT...LOC 0234Z 271DEG 74KT 3571 8993 3539 8998
3510 9026
$$2 follow-up statements
888
WWUS54 KMEG 080251
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
951 PM CDT FRI SEP 7 2012
ARC035-093-MSC033-093-TNC033-047-075-097-157-167-080315-
/O.CON.KMEG.SV.W.0438.000000T0000Z-120908T0315Z/
CRITTENDEN AR-MISSISSIPPI AR-MARSHALL MS-DESOTO MS-SHELBY TN-
CROCKETT TN-FAYETTE TN-HAYWOOD TN-LAUDERDALE TN-TIPTON TN-
951 PM CDT FRI SEP 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR TIPTON...SOUTHERN LAUDERDALE...HAYWOOD...FAYETTE...SOUTH CENTRAL
CROCKETT...SHELBY...NORTHERN DESOTO...NORTHERN MARSHALL...SOUTHERN
MISSISSIPPI AND EASTERN CRITTENDEN COUNTIES...
AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM LIGHTFOOT TO ROSEMARK TO T O FULLER STATE PARK...OR ALONG A LINE
EXTENDING FROM RIPLEY TO 6 MILES NORTHEAST OF MILLINGTON TO T O
FULLER STATE PARK...MOVING EAST AT 50 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIRDSONG...
KEISER...LUXORA...MARION...OSCEOLA...TURRELL...VICTORIA...WEST
MEMPHIS...WILSON...HORN LAKE...MEMPHIS...OLIVE BRANCH...SOUTHAVEN AND
ATOKA.
THIS WARNING ALSO INCLUDES AREAS NEAR BRANDYWINE LAKE...CHISHOLM
LAKE...CORONEE LAKE...LAKE MCKELLAR...OPEN LAKE...SUNK LAKE...THE
CHUTE AND WAPANOCCA LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
&&
LAT...LON 3534 9034 3580 9008 3575 8902 3568 8906
3569 8907 3562 8907 3543 8916 3543 8918
3537 8918 3488 8938 3490 9041
TIME...MOT...LOC 0251Z 272DEG 53KT 3574 8957 3538 8974
3505 9007
$$125
WWUS54 KMEG 080316
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1016 PM CDT FRI SEP 7 2012
ARC035-093-MSC033-093-TNC033-047-075-097-157-167-080327-
/O.EXP.KMEG.SV.W.0438.000000T0000Z-120908T0315Z/
CRITTENDEN AR-MISSISSIPPI AR-MARSHALL MS-DESOTO MS-SHELBY TN-
CROCKETT TN-FAYETTE TN-HAYWOOD TN-LAUDERDALE TN-TIPTON TN-
1016 PM CDT FRI SEP 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR TIPTON...SOUTHERN
LAUDERDALE...HAYWOOD...FAYETTE...SOUTH CENTRAL CROCKETT...SHELBY...
NORTHERN DESOTO...NORTHERN MARSHALL...SOUTHERN MISSISSIPPI AND
EASTERN CRITTENDEN COUNTIES HAS EXPIRED...
AT 1017 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3534 9034 3580 9008 3575 8902 3568 8906
3569 8907 3562 8907 3543 8916 3543 8918
3537 8918 3488 8938 3490 9041
TIME...MOT...LOC 0251Z 272DEG 53KT 3574 8957 3538 8974
3505 9007
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 9:25 PM CDT, 9 minutes earlier.
Area forecast discussion, Sep 7, 9:25 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 925 PM CDT FRI SEP 7 2012 .DISCUSSION... UPDATE OF GRIDS MAINLY FOR END OF PRECIPITATION TONIGHT AS IT LOOKS LIKE IT WILL END CLOSE TO MIDNIGHT IN THE NORTHWEST CORNER OF FORECAST AREA. ACTIVE LINE OF STORMS MOVING THROUGH THE REGION AHEAD OF A COLD FRONT THAT WILL COOLING THINGS OFF LATER TONIGHT AND TOMORROW. SEVERE THUNDERSTORM WATCH IN EFFECT FOR ALMOST ALL THE MID-SOUTH. WILL BE CLEARING SOME OF THE NORTHWEST COUNTIES SOON. TLSJR && .PREV DISCUSSION... /ISSUED 632 PM CDT FRI SEP 7 2012/ UPDATE...AVIATION DISCUSSION. PREV DISCUSSION... /ISSUED 234 PM CDT FRI SEP 7 2012/ DISCUSSION... WATCHING THUNDERSTORM DEVELOPMENT OVER NORTHWEST ARKANSAS OUT AHEAD OF THE APPROACHING COLD FRONT. SOME OF THIS ACTIVITY COULD MAKE IT INTO NORTHEAST ARKANSAS IN A COUPLE OF HOURS. MEANWHILE...THE COLD FRONT NOW STRETCHES PEORIA ILLINOIS TO NEAR TULSA OKLAHOMA. THE COLD FRONT WILL BEGIN MOVING INTO THE MIDSOUTH AROUND 00Z(7 PM). EXPECT A SQUALL LINE ALONG THE FRONT WHICH COULD BE SEVERE. DAMAGING WINDS WILL BE THE MAIN THREAT FROM THE STORMS. MOST OF THE PRECIPITATION WILL FALL POST-FRONTAL AND WILL BE IN THE FORM OF JUST RAIN. COOLER TEMPERATURES WILL BEGIN TO FILTER INTO THE AREA BEHIND THE FRONT. SOME LINGERING RAIN WILL OCCUR ACROSS MUCH OF NORTH MISSISSIPPI AND PORTIONS OF SOUTHWEST TENNESSEE SATURDAY MORNING BUT THE RAIN WILL QUICKLY CLEAR BY NOON. PLEASANT TEMPERATURES WILL OCCUR WITH HIGHS IN THE MID 70S TO AROUND 80 DEGREES. SFC HIGH PRESSURE WILL BUILD INTO THE AREA THROUGH THE BEGINNING OF THE WEEK. COOL TEMPERATURES WILL CONTINUE AS MODELS SHOW A REINFORCING DRY COLD FRONT MOVING THROUGH ON SUNDAY. HIGHS WILL RANGE FROM THE MID 70S TO LOWER 80S WHILE THE LOWS WILL BE IN THE 50S. BY THE MIDDLE OF THE WEEK...AN UPPER RIDGE WILL BUILD INTO THE AREA AS THE SFC HIGH SHIFTS EAST. SFC WINDS WILL TURN AROUND TO THE SOUTH AND TEMPERATURES WILL MODERATE. EXPECT HIGHS IN THE MID 80S TO AROUND 90 DEGREES WITH LOWS IN THE UPPER 50S TO MID 60S. DRY CONDITIONS WILL PREVAIL THROUGH THE ENTIRE PERIOD. KRM && .AVIATION... 00Z TAF CYCLE NOT MUCH CHANGE IN THE THINKING FROM THE 18Z TAF UPDATE...AN ISOLATED STORM AHEAD OF THE MAIN LINE SHOULD APPROACH JBR WITHIN THE NEXT HOUR...BUT OVERALL THINKING IMPACT AT MEM...MKL AND EVENTUALLY TUP WILL BE SLIGHTLY LATER THAT PREVIOUSLY THOUGHT. A STRONG COLD FRONT WILL PUSH INTO THE MIDSOUTH OVERNIGHT. EXPECT A LINE OF SHRAS AND TSRAS ALONG AND IN ADVANCE OF THE FRONT. IFR VSBYS WILL BE POSSIBLE WITH THE HEAVIER TSRAS. AFTER FRONTAL PASSAGE EXPECT A FEW HOURS OF SHRAS WITH OCNL MVFR VSBYS. CIGS WILL ALSO DETERIORATE AFTER FRONTAL PASSAGE TO MVFR LEVELS. PRECIP WILL TAPER OFF AND CLOUDS WILL SCT OUT FROM NW TO SE SATURDAY MORNING. EXPECT NORTH TO NORTHWEST FLOW AT ALL SITES TOMORROW AROUND 10 KNOTS WITH GUSTS TO 20. && .PRELIMINARY POINT TEMPS/POPS... MEM 67 78 57 82 / 90 20 0 0 MKL 68 76 52 80 / 90 30 0 0 JBR 63 77 54 81 / 100 10 0 0 TUP 71 79 56 81 / 90 60 0 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Sep 7, 5:39 PM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 539 PM CDT FRI SEP 7 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-081100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 539 PM CDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT ACROSS THE ENTIRE MID SOUTH. THE PRIMARY SEVERE WEATHER RISK WILL BE DAMAGING WINDS...ALTHOUGH THERE WILL ALSO BE SOME POTENTIAL FOR LARGE HAIL AND AN ISOLATED TORNADO. THUNDERSTORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF WEST TENNESSEE...NEAR THE TENNESSEE RIVER AND NORTHEAST MISSISSIPPI THROUGH SATURDAY MORNING. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TONIGHT THROUGH SATURDAY MORNING IN SUPPORT OF SEVERE WEATHER OPERATIONS.
In the hours before
Special weather statement, Sep 7, 5:18 PM CDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
518 PM CDT FRI SEP 7 2012
ARZ008-017-072245-
LAWRENCE AR-RANDOLPH AR-
518 PM CDT FRI SEP 7 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 545 PM CDT FOR...
LAWRENCE COUNTY IN EASTERN ARKANSAS...
SOUTH CENTRAL RANDOLPH COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS
BETWEEN 40 TO 50 MPH WAS LOCATED 4 MILES NORTHWEST OF ANNIEVILLE
AT 519 PM CDT...MOVING EAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN LAWRENCE AND RANDOLPH COUNTIES...INCLUDING LOCATIONS NEAR
BLACK ROCK...HOXIE...LAKE CHARLES STATE PARK...POCAHONTAS AND WALNUT
RIDGE...SHOULD MONITOR THIS STORM CLOSELY.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3624 9134 3625 9133 3625 9127 3629 9126
3633 9096 3595 9096 3603 9136 3623 9136
TIME...MOT...LOC 2219Z 271DEG 12KT 3618 9129Special weather statement, Sep 7, 7:18 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 718 PM CDT FRI SEP 7 2012 TNZ019-048-050-051-080045- CROCKETT TN-DYER TN-HAYWOOD TN-LAUDERDALE TN- 718 PM CDT FRI SEP 7 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 745 PM CDT FOR... WESTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE... SOUTH CENTRAL DYER COUNTY IN NORTHWEST TENNESSEE... EXTREME NORTHWESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... NORTHEASTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 7 MILES WEST OF HALLS AT 718 PM CDT...MOVING NORTHEAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN CROCKETT...DYER...HAYWOOD AND LAUDERDALE COUNTIES... INCLUDING LOCATIONS NEAR DYERSBURG...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3606 8935 3589 8914 3573 8949 3586 8961 TIME...MOT...LOC 0018Z 230DEG 22KT 3585 8949
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 7:18 PM CDT | Special Weather Statement | MEG | Dyer | 27 min |
| Sep 7, 8:37 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Obion | 38 min |
| Sep 7, 8:53 PM CDT | Severe Thunderstorm Warning | MEG | Lake, Obion | 52 min |
| Sep 7, 9:08 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Haywood, Lake, Lauderdale, Obion | 52 min |
| Sep 7, 9:13 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 47 min |
| Sep 7, 9:31 PM CDT | Flash Flood Warning | MEG | Lake, Obion | 6 hr |
| Sep 7, 9:31 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale, Obion and 1 more | 44 min |
| Sep 7, 10:06 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Haywood, Henderson, Henry and 3 more | 24 min |
| Sep 7, 10:16 PM CDT | Special Weather Statement | MEG | Fayette, Hardeman, Haywood, Madison | 44 min |
| Sep 7, 10:31 PM CDT | Special Weather Statement | MEG | Carroll, Henry | 44 min |
| Sep 7, 10:53 PM CDT | Special Weather Statement | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy | 52 min |
| Sep 7, 10:23 PM CDT | Special Weather Statement | MEG | Tunica | 67 min |
| Sep 7, 7:42 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Randolph | 48 min |
| Sep 7, 7:59 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Lawrence, Randolph | 46 min |
| Sep 7, 8:07 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence | 38 min |
| Sep 7, 8:09 PM CDT | Flash Flood Warning | MEG | Craighead | 3 hr |
| Sep 7, 8:15 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Cross, Poinsett | 45 min |
| Sep 7, 8:44 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis | 46 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Severe Thunderstorm Warnings in Mississippi, 2012Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.